# SDR 7C7A201602139

- Difficulty date: February 13, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 46,014 hours, 49,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS & BLENDS ON BELLY SKIN BEYOND MANUFACTURES LIMITS.
